New higher-order equiaffine invariants

Alina Stancu, Elisabeth Werner

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We introduce new affine invariants for smooth convex bodies. Some sharp affine isoperimetric inequalities are established for the new invariants.

Original languageEnglish (US)
Pages (from-to)221-235
Number of pages15
JournalIsrael Journal of Mathematics
Volume171
Issue number1
DOIs
StatePublished - Jul 1 2009

Fingerprint Dive into the research topics of 'New higher-order equiaffine invariants'. Together they form a unique fingerprint.

  • Cite this